MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
A journal article by rajarshi sarkar, md.¿a simple method to overcome paraproteinemic interferences in chemistry and immunoassays¿, laboratory medicine 2024, noted falsely decreased total bilirubin results generated on the alinity c processing module on a 55-yr old north indian male patient diagnosed with multiple myeloma.The following results were provided: alinity c = 0.1 / 0.2 / 0.1 / 0.4 / / 0.7 mg/dl; vitros result = 0.4 mg/dl; au5800 = 0.3 mg/dl; cobas pure = 2.38 mg/dl.(reference range: 0.2-1.1 mg/dl) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity c total bilirubin identified normal complaint activity and there are no trends for the product related to patient results.A ticket search by lot number was not performed as it was not provided.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformance's or deviations.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency for the alinity c total bilirubin was identified.
 
Event or Problem Description

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19804401
Report Number3002809144-2024-00216
Device Sequence Number7394814
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04V51-31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, SN# UNKNOWN; ALNTY C PROCESSING MODU, 03R67-01, SN# UNKNOWN
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian